collapsed with exhaustion

I have recently increased my dose of Nature Thyroid to 2 grains and I have also changed nutri adrenal extra for nutri adrenal as I am taking vitiamins that are patented to be complete and other vitamins may clash.The past 2 days and especially today all I have been able to do is lie in bed. My life is so exciting that I led there this afternoon dreaming about watching television. Usually when I increase a dose of Ndt I feel really good for a while but this time I think my adrenals are overwhelmed. I am taking the same amount of adrenal extract. I am also fasting for one day a week. I havent felt this bad in a long time.

17 Replies

oldestnewest
  • I'm sorry you are not feeling so good at present.

    You are now taking approx equal to 200mcg of levothyroxine. Maybe you've slightly overshot dose. Also I couldn't take any Adrenal products as they made me worse.

    When we are taking two or three products and have an adverse reaction, it is difficult to know which is causing the problem.

    Did you take your pulse/temp when beginning NDT as both can be an indication of whether too much is taken.

  • My pulse was 80 when I took it a few days ago just before I started new dose, down from 100 a few months ago when I seriously overdosed. I will try and take my temp but my thermometer wasnt working when last I tried. Ill see if I can find another. I will try going back to nutri adrenal extra tomorrow see if that help. I think I am going to have to experiment. I didnt feel this bad on 5 grains previously so I dont think it is the ndt.

  • Re the NDT, sometimes if the fillers/binders are changed (even slightly) in a product that can cause us to have unpleasant effects.

  • Thanks Shaws but I am in the same pot of medication that I have been taking for a long time.

  • Did you feel better on the lower dose of NDT that with the increase?

  • I managed to stay out of bed today though I didnt feel great so slightly better.

  • It does give you a bit of encouragement to feel just 'slightly' better so hope it continues each day.:)

  • Not sure fasting is a good idea when you're unwell...?

    Sorry you're feeling so under the weather. Though there is a chance it could just be a bug, and nothing to do with your NDT dose.

  • Thanks jazzw. I dont think it is a bug.

  • Hi, mandyjane.  I think it was wise of jazzw to mention the fasting.  When our adrenals are stressed or struggling, it is smart to not stress them more with things like exercising more than just a gentle stroll for instance.  Maybe the fasting is stressing your adrenals?  Just a thought.

  • Thanks Phoenix. It is in my pot for consideration.

  • In the book Stop the Thyroid Mad easily it stresses not to take NDT if you haven't got all your ducks in a row so it relies on your adrenals being good. When I started NDT I did think my adrenals were not brilliant but I couldn't raise my dose about two! Recently had a traumatic time in hospital and bring very sick all day. Just spent the last few months in getting over it. Do yoke a while to get on track but pulse often over 100! So get white cost syndrome which wasn't helping as the more I realised it was racing the higher it got! My temps dropped though so I upped my dose with an extra quarter and my pulse dropped and I started to improve! Do wondered why I couldn't get to that level before then read a post from someone experiencing something very similar. That was put down to the time on a low dose of NDT had helped the adrenals and so could now tolerate a higher dose. I hope this is correct. My first bloods after NDT gave the lowest FT3 reading I had ever had and the letter from the Ebdo said just in range but I did feel better than on Levi. Just had bloods done prior to an appointment at the end of the week do will be interested to see what is happening now. At one point I felt a little hyper but thought to stay with it as so close to retest but I feel alright on it now so we shall see what is actually happening. Did get hypo symptoms back after my spell in hospital but most have fully gone now. 

  • Thats sounds hopeful. \i am on some adrenal extract for adrenals. I have reduced my dose and feel a little better today but not great. I will try a quarter increase in a few weeks

  • I've found as I increase my NDT that I've often felt rotten on the first day, and at one dose I felt bad for the whole time I was on it. 

    But also NA and NAX are very strong medicines, and they interact with your dose of thyroxine, as they make the hormone more available to your body. They should be reduced or changed very gently. It sounds like you may have given up NAX on the same day you increased your dose? This sounds like a bad idea. I would treat a change in NAX as just as significant as a change in NDT. Wait till you're nice and stable on the new dose, and then change one tablet at a time over a few weeks, watching what happens. 

  • Nutri Adrenal contains Adrenal Concentrate 100mg

    nutriadvanced.co.uk/nutri-a...

    Nutri Adrenal Extra contains Adrenal Concentrate 200mg and Pituitary 15mg. (I'm ignoring the vitamins.)

    nutriadvanced.co.uk/nutri-a...

    Did you stay on the same number of tablets a day when you switched from the NAX to the NA? Because if you did you have dropped your dose of adrenal concentrate by half as well as losing the Pituitary part of the NAX.

  • Thanks human bean. I am taking 6 of the NA and I was taking 3 of the NAX. I am going to go back on the Nax tomorrow and see how I am.

  • It's always difficult to work out what is happening when two things get changed at the same time. I hope reverting back to the NAX is helpful.

You may also like...